# SDR R61A2023072300106

- Difficulty date: July 23, 2023
- Submitted: July 23, 2023
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 36,760 hours, 23,486 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - CRACK RH WING BOTTOM SIDE AT RIB 4A. INSTALLED DOUBLER IAW ETD2023-170-017082.
